# SDR N6WA2016050101

- Difficulty date: May 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 29,038 hours, 19,365 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKING WATER.  CLEANED & LUBED CREW ESCAPE HATCH IAW AMM 12-20-52.  RE-INSTALLED DOOR IAW AMM 52-22-00.  LEAK CHECKED GOOD.  NO DEFECTS NOTED OR LEAKS.
